# SDR DXTA2025051903501

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N258QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6193
- Aircraft time: 1,412 hours, 831 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ejector
- Part number: 2780473105
- Part serial: 4592
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL DISTRIBUTION: UNABLE TO BALANCE FUEL UNDER NORMAL CONDITIONS,  USING THE L TO AUX. REFERED TO QRH AND ACCOMPLISHED, BALANCED BY SLIPPING THE AIRCRAFT PER QRH GUIDANCE. CORRECTIVE ACTION; REPLACED LH FUEL TRANSFER EJECTOR PUMP IN REF. TO CL-650 AMM 28-15-01. OPS CHECK GOOD AT THIS TIME.
